# SDR FDKA200608229

- Difficulty date: August 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 14,052 hours, 12,947 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 9960 MCO.  CREW REPORTED A FLAPS LOW SPEED MESSAGE.  MX PLACED FLAP CHANNEL ON MEL.
